# SDR RAAA99B1020

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 873100212
- Condition: Loose
- Location: Row 11def
- Component: Intvlv
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT IDENTIFER AT ROW 11 D, E, F LEAD DISCONNECTED.  REPLACED LIGHT ASSY.
